# SDR SWIA200211608

- Difficulty date: December 21, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,603 hours, 19,981 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 1138
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,805 hours, 4,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

YAW DAMPER NR 1 INOP (STATUS MESSAGE), WOULD NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW DAMPER ACTUATOR IAW CRJ MM 22-22-01.  OPS CHECK GOOD.
